| Model Number |
KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment the device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
It was reported on 07/14/2022 by a facility representative via email that an ar-3638h knotless fibertak anchor would pull out during tension.This was discovered during a case with no patient harm.